# SDR RAIA970214

- Difficulty date: February 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator
- Part number: 310573501
- Condition: Out Of Adjust
- Location: Rt Eng Oil Press
- Part time: 9,549 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MLI - FLT 7163 - RIGHT ENGINE OIL PRESSURE DROPPED TO 50 PSI WITH ASSOCIATED CCAS WARNING.  MAINTENANCE REPLACED THE RIGHT OIL PRESSURE REGULATOR.  (M)
